Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Convergence properties of a restricted Newton-type method for generalized equations with metrically regular mappings 期刊论文
APPLICABLE ANALYSIS, 2022, 卷号: 101, 期号: 1, 页码: 14-34
Authors:  Rashid, M. H.;  Yuan, Ya-xiang
Favorite  |  View/Download:69/0  |  Submit date:2022/04/29
Generalized equation  set-valued mappings  metrically regular mappings  restricted Newton-type method  semi-local convergence  
Distributed optimisation approach to least-squares solution of Sylvester equations 期刊论文
IET CONTROL THEORY AND APPLICATIONS, 2020, 卷号: 14, 期号: 18, 页码: 2968-2976
Authors:  Deng, Wen;  Zeng, Xianlin;  Hong, Yiguang
Favorite  |  View/Download:103/0  |  Submit date:2021/01/14
least squares approximations  distributed control  stability  distributed algorithms  continuous time systems  matrix algebra  convex programming  multi-robot systems  convex optimisation  distributed optimisation approach  least-squares solution  Sylvester equations  distributed algorithms  multiagent network  problem setup  interconnected system  local information  data matrices  neighbour agents  continuous-time algorithms  optimisation problem  
A Laguerre spectral method for quadratic optimal control of nonlinear systems in a semi-infinite interval 期刊论文
AUTOMATIKA, 2020, 卷号: 61, 期号: 3, 页码: 461-474
Authors:  Masoumnezhad, Mojtaba;  Saeedi, Mohammadhossein;  Yu, Haijun;  Nik, Hassan Saberi
Favorite  |  View/Download:132/0  |  Submit date:2020/11/18
Laguerre method  collocation method  optimal control problems  spectral homotopy analysis method (SHAM)  semi-infinite interval  
Consistent distributed state estimation with global observability over sensor network 期刊论文
AUTOMATICA, 2018, 卷号: 92, 页码: 162-172
Authors:  He, Xingkang;  Xue, Wenchao;  Fang, Haitao
Favorite  |  View/Download:144/0  |  Submit date:2018/07/30
Wireless sensor networks  Time-varying systems  State estimation  Covariance intersection  Distributed Kalman filter  Global observability  Semi-definite programming  
Galerkin finite element method for two-dimensional space and time fractional Bloch-Torrey equation 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 350, 页码: 117-135
Authors:  Zhao, Yue;  Bu, Weiping;  Zhao, Xuan;  Tang, Yifa
Favorite  |  View/Download:127/0  |  Submit date:2018/07/30
Space and time fractional Bloch-Torrey equation  Galerkin finite element method  L2-1(sigma) formula  Stability  Convergence  
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 4, 页码: 2569-2593
Authors:  Chen, Chuchu;  Hong, Jialin
Favorite  |  View/Download:80/0  |  Submit date:2018/07/30
stochastic Schrodinger equation  infinite-dimensional stochastic Hamiltonian system  symplectic structure  symplectic Runge-Kutta method  semidiscretization  mean-square convergence order  
Local and global behavior for algorithms of solving equations 期刊论文
CHINESE SCIENCE BULLETIN, 2001, 卷号: 46, 期号: 6, 页码: 441-+
Authors:  Wang, XH;  Li, C
Favorite  |  View/Download:76/0  |  Submit date:2018/07/30
banach space  nonlinear operator equation  point estimate  Sullivan domain  nonsmooth optimization